1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
A Little Poisoning Along the Road to ME/CFS
Looking at my symptoms, many of which are far less these days and some are gone, it would be easy to figure that I'd just been dealing with some heavy-duty menopausal issues.
Discuss the article on the Forums.

Can Klonopin/Doxepin cause a candida flare-up?

Discussion in 'Fungal Infection (Yeast, Candida)' started by CBS64, Jan 20, 2013.

  1. CBS64

    CBS64

    Messages:
    90
    Likes:
    7
    I started clonazepam (.5mg) and Doxepin (4mg) about 10 days ago (I switched to Klonopin a couple of nights ago to see if it worked better than the clonazepam). I've started having a serious systemic candida yeast flareup in recent days and am wondering if either one of these drugs is the cause. My diet hasn't changed, and I've been on a sugar-free for years and the only fruit I eat are green apples occasionally. I've also been taking probiotics daily for years. I would normally not get a spontaneous yeast flare-up unless I was taking something (e.g., antibiotic) to cause it.

    Has anyone else experienced a yeast flare-up while on these meds?
     
  2. caledonia

    caledonia

    Messages:
    2,985
    Likes:
    1,601
    Cincinnati, OH, USA
    Possibly. I was going through horrible Zoloft withdrawal and started taking clonazepam. Somewhere in there had yeast flare up (itchy rash on my toes which is doesn't respond to anti-fungals and gets worse with sweets in the diet). It's been at least 6 months off the clonazepam and I still have problems, so something has fundamentally changed/gotten worse.
     
  3. taniaaust1

    taniaaust1 Senior Member

    Messages:
    8,061
    Likes:
    5,043
    Sth Australia
    I dont know but I know that neither of those two drugs flared up my candida issues. (I usually have to take antifungals when I take antibiotics as Im prone to candida).
     
  4. CBS64

    CBS64

    Messages:
    90
    Likes:
    7
    I'm starting to wonder if the burning/itching I'm feeling all over is some sort of herxeimer or detox reaction, rather than a candida flare-up. Has anyone else experienced this with these meds?
     

See more popular forum discussions.

Share This Page